Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Paragaurd-kinda gross

Anonymous
Posted by Anonymous
  • 2 Replies
So I had paragaurd inserted in November- still getting used to it I guess. Well I just finished with my period that lasted like two weeks, ugh...and now I'm having tons of discharge and pressure and cramps on one side. What's with this? There's no way I could get prego on it? Anyone have paragaurd and had this or ward of this?
Posted by Anonymous on Jan. 24, 2014 at 6:38 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
Anonymous
by Anonymous - Original Poster on Jan. 24, 2014 at 7:51 PM

BUMP!

Anonymous
by Anonymous on Jan. 24, 2014 at 7:55 PM
I have it now and I've gone through that.
Also, I'm guessing because of the extra discharge, sex smells funny when he's (sorry fur the bluntness) thrusting. So much crap I'm going through with this thing.
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)